# SDR SIMA200508703

- Difficulty date: March 16, 2005
- Submitted: April 11, 2005
- Operation: Air carrier
- Aircraft: N636AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145160
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 14522178005
- Condition: Corroded
- Location: Fuselage
- Part time: 11,968 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE SERVICE DOOR CENTER SILL WAS FOUND TO BE CORRODED.  REMOVED THE CORRODED CENTER SILL AND INSTALLED NEW SERVICEABLE SILL IAW EMB SRM, SRM 145/1142 REV 28, CHAPTER 51-40-02, IC2003-145/0818 DATED MARCH 6, 2003 AND AEA ETN EM-53-013 DATED AUGUST 28, 2001.  (M)
